# SDR TSAA9833404

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 6 POSITION EMERGENCY FLOOR LIGHT ASSY BATTERY CONDITION LED'S INOP.  REPLACED BATTERY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
